# SDR SWIA2018100545121

- Difficulty date: September 15, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 30,826 hours, 28,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R332371S
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LOWER FITTING OF WINDSHIELD CENTER POST. (C-CHECK) RO: 10/04/2018 DRILLED AND INSTALLED 2EA NEW WINDSHIELD CENTER POST LOWER FITTINGS P/N: 601R33237-1S AND 601R33237-2S IAW SRM.
